Some Fixed Point Theorems for Nonexpansive Mapping in Hilbert Space
Journal Title: International Journal of Engineering Sciences & Research Technology - Year 30, Vol 3, Issue 6
Abstract
In this paper we prove a fixed point theorem for nonexpansive mapping using a well known result of Ky Fan’s best approximation theorem in Hilbert space setting. AMS Subject Classification: 47H10, 54H25.
Authors and Affiliations
Alok Asati * ,
INSOLUBLE RESIDUE ANALYSIS OF LIMESTONE IN KOLHAN GROUP
The data from the insoluble residue analysis of nearly ninety eight samples collected from different horizons fully corroborate the petrogenetic evidences obtained from the petrographic and field features of the Ko...
A SEMI-DISTRIBUTED HYDROLOGICAL MODEL IN HUMID TROPICAL CLIMATE USING MALAYSIA SOIL DATA
The idea of watershed modeling is implanted in the interrelationships of geospatial and hydro-meteorological data and represented through mathematical abstractions. The behaviour of each process is controlled by i...
RAPID PROTOTYPING TECHNOLOGY RANKING USING AN ANP APPROACH AND ITS SENSITIVITY ANALYSIS
There are many rapid prototyping machine available in the market and all of them have their own advantages and limitations. When the time come to purchase a new machine it is a crucial decision to select best alter...
An Advancement to Reduce Pollution Effectively by Using TI Nanotubes in Aqua Silencer
Automobile is the field which is known for pollution in many ways. To overcome pollution many new inventions is existing yet here would be some drawback behind those. This paper is all about Aqua silencer, its wo...
PERFORMANCE OF A RADIANT CEILING PANEL ON INDOOR AIR QUALITY OF A CONDITIONED SPACE
An This paper discusses the performance of a radiant ceiling panel system on an indoor air quality (IAQ) of a conditioned space. In this study, ceiling radiant cooling panel, mechanical ventilation with fan coil u...